# SDR FDEA201011174408

- Difficulty date: November 17, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 66,876 hours, 29,999 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: ARB2431U507
- Condition: Cracked
- Location: Lt Wing
- Part time: 66,875 hours, 29,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP INBD HINGE-FWD FITTING ATTACHED TO THE WING HAS A CRACK ON INBD SIDE.  REMOVED CRACKED SUPPORT FITTINGS IAW SRM 51-33-01.  WORKED HOLES TO FINAL SIZE .325 ON OTBD FLALP SUPPORT FITTINGS COMPLIED WITH EA 8-5710-125587 FOR MISLOCATED HOLE REPAIR.  INSTALLED CLEVIS ARC0538 IAW DO69/05 DWG ARC0501  INSTALLED LT OTBD FLAP INBD HINGE, INBD AND OTBD SUPPORT FITTINGS IAW SRM 51-33-01.
